# SDR VTZA200500188

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 11,497 hours, 9,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERCOSTAL FLOOR SUPPORT CRACKED .25 INCH AT FS 484.
